# SDR CA060724001

- Difficulty date: July 13, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 46,714 hours
- Engine: Pwa JT8D15
- System (JASC): 2740 · Stabilizer Control System
- Part: O-Ring
- Part number: MS28775232
- Condition: Swollen
- Location: Stabilizer
- Part time: 15,409 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT STABILIZER OUT OF TRIM LIGHT ILLUMINATED, STABILIZER WOULD NOT RESPOND TO COMMANDS FROM AUTOPILOT, MAIN ELECTRIC TRIM OR MANUAL TRIM. FLIGHT CREW ACCOMPLISHED THE STABILIZER JAM EMERGENCY CHECK LIST AND LANDED UNEVENTFULLY. UPON INSPECT MAINTENANCE FOUND WATER INGRESSION IN THE GEAR BOX AND BRAKE ASSEMBLY DUE TO DAMAGED O-RINGS. STABILIZER GEAR BOX ASSEMBLY REPLACED IN ACCORDANCE WITH AMM 27-40-41. CONTRIBUTING FACTOR - EXCESSIVE RAIN EXPERIENCED DURING THE GROUND LAYOVER. (TC NR 20060724001)
